International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 753528 | https://doi.org/10.1155/S0161171204301511

Jeffrey A. Osikiewicz, Mohammad K. Khan, "Inclusion results for convolution submethods", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 753528, 10 pages, 2004. https://doi.org/10.1155/S0161171204301511

Inclusion results for convolution submethods

Received30 Jan 2003
Revised09 Jun 2003

Abstract

If B is a summability matrix, then the submethod Bλ is the matrix obtained by deleting a set of rows from the matrix B. Comparisons between Euler-Knopp submethods and the Borel summability method are made. Also, an equivalence result for convolution submethods is established. This result will necessarily apply to the submethods of the Euler-Knopp, Taylor, Meyer-König, and Borel matrix summability methods.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views75
Downloads464
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.